Model of neurotransmitter fast transport in axon terminal of presynaptic neuron release_rbil2ygacfcmxcy2slj5uvyemm

by Andrzej Bielecki, Piotr Kalita

Published in Journal of Mathematical Biology by Springer Nature.

2007   Volume 56, p559-576

Archived Files and Locations

application/pdf  328.9 kB
file_d2rh7liczjaexcgszj4tsm3zwq (aggregator) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2007-10-09
Language   en ?
DOI  10.1007/s00285-007-0131-5
PubMed  17924107
Wikidata  Q40166031
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0303-6812
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c5d343dd-12ea-4212-9c3b-ca827cd21d2a